MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA UNITS
Model Number 8606500
Medical Device Problem Codes Degraded (1153); Failure to Deliver (2338); No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had a vent fail error.No injury was reported.
 
Additional Manufacturer Narrative
The investigation was just started.The result will be forwarded after completion.
 
Additional Manufacturer Narrative
Based on the device log analysis for the reported date of event, the reported symptom could be reconstructed.It was found that the supervisor function of the device detected a deviation of the motor and forced a shutdown of automatic ventilation.The shut-down was accompanied by a corresponding alarm.To prevent from potentially hazardous output and/or from damages to the ventilator unit, the device reacted in accordance with its implemented safety concept as it interrupted automatic ventilation, switched to man/spont mode and generated a corresponding audible and visible ventilator fail alarm.In such case both manual ventilation and monitoring functions will remain unaffected and available.Hence, the user can ventilate the patient manually and monitor relevant information regarding ventilation and gas delivery.Dräger finally concludes that the device behaved as specified upon the malfunction of a single component.During on-site checking in follow-up to the event, the draeger service engineer could confirm the issue and consequently replaced the ventilator motor.After replacement, the device was tested and returned back to use without further problems reported.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.The field failure rate is subject to permanent monitoring by the responsible product quality board and is rated as acceptable.
 
Event or Problem Description
It was reported that the device had a vent fail error.No injury was reported.

Brand Name
APOLLO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24893307
Report Number9611500-2026-00156
Device Sequence Number21307142
Product Code BSZ
UDI-Device Identifier04048675229674
UDI-Public(01)04048675229674(11)180802(93)8606500-65
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown